# SDR ASAA2019022428319

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 11,309 hours, 3,774 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL. THE LEFT FMC FAILED TWICE AT CRUISE ALTITUDE WITH VTK ON CAPT NAV DISPLAY HOWEVER SYSTEM RESET 30 SECONDS AND OPS NORMAL. THE FMC FAILED A THIRD TIME AND DIDN'T RESET IMMEDIATELY. RAN FMC QRH AND PLACED FMC SWITCH ON OVERHEAD PANEL TO BOTH ON R. GROUNDED - YES. REPLACED NR 1 FMC, LOADED ALL CURRENT SOFTWARE. AMM TASK 34-61-02-000-801. OPS. TEST 34-61-00-710-801 AMM. SYS TEST 34-61-00-730-801 AMM. PERF FACTORS TEST 34-61-00-800-801 AMM.
